| Catalog Number |
RBYPOD8 |
| Medical Device Problem Code |
Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/07/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.H3 other text : placeholder.
Event or Problem Description
The patient was undergoing a coil embolization procedure for a splenorenal shunt using a pod coil and a non-penumbra microcatheter.It should be noted that the patient¿s anatomy was mildly tortuous.During the procedure, while advancing the pod coil through the distal end if the microcatheter, the physician experienced resistance.While attempting to pull the pod coil back, the pod coil unintentionally detached.Therefore, the microcatheter containing the pod coil was removed.The procedure was completed using a new coil and the same microcatheter.There was no report of an adverse effect to the patient.